The Use Of Antibiotics In The Eye?
ma, af. my eyes just got hit by grenda. this morning I met with an ophthalmologist … and the splints were removed. After that I redeemed the medicine in the form of gel and tablets (AMOXICILLIN) and now it still feels odd in the eye. if I don’t use antibiotics..problems don’t trick my eyes
div class = "doctor-topic-btm">
Hello Raden Mas, thank you for asking with HealthReplies.com.
Doctors need additional information about the complaints you feel, whether there are red eyes or eyelids become reddish swollen, whether watery or choked eyes, whether the feeling of the lump is the same as before?
Some possible causes of your complaint include:
Foreign body in the eye
Other infections in the eye area
Wounds that occur in the eye due to foreign objects in the eye can cause damage to the eye lining or infection of the eye. The lump may still continue to be felt after the foreign object is removed, but usually will slowly improve within a few days. Amoxicilin is a class of antibiotics used to fight bacterial germs to avoid infection in the eye.
If indeed the lump does not improve or is the same as before you should reconsider to consult with your doctor or ophthalmologist. Your doctor must do a physical examination directly, it needs to be searched and checked again if there are still other foreign objects in your eyes.
Some things you can do between:
Use personal protective equipment and eye patch when working
Keep your hands clean
Don't touch, scratch or rub your eyes
To reduce pain or feel you block can consume over-the-counter painkillers such as paracetamol
Interesting article that you can read: How to Overcome the Entry of Foreign Objects in the Conjunctiva and Around the Eyes
Hopefully this information can be useful.